BibTeX record journals/mlq/YiL93

download as .bib file

@article{DBLP:journals/mlq/YiL93,
  author    = {Xiaoding Yi and
               Alistair H. Lachlan},
  title     = {Jump Theorems for {REA} Operators},
  journal   = {Math. Log. Q.},
  volume    = {39},
  pages     = {1--6},
  year      = {1993},
  url       = {https://doi.org/10.1002/malq.19930390103},
  doi       = {10.1002/malq.19930390103},
  timestamp = {Wed, 17 May 2017 14:25:51 +0200},
  biburl    = {https://dblp.org/rec/journals/mlq/YiL93.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics